# SDR SIMA36414

- Difficulty date: December 21, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION ON SEAT TRACK BEYOND LIMITS AT BL 0.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK AT BL 0.  (M)
